# SDR CA160215010

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,245 hours
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 478301
- Condition: Failed
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OBSERVED A NLG WARNING AFTER EXTENDING THE GEAR, AND COMPLETED AN ALTERNATE GEAR EXTENSION FOLLOWED BY A NORMAL LANDING. THE NLG DOOR ACTUATOR WAS REPLACED WITH SATISFACTORY CHECKS CARRIED OUT.
